Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 175, NWS Dodge City, KS

June 2, 2008Ness County, Pawnee County, Rush County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 2, 2008, 8:59 PM CDT for Ness County, Pawnee County, Rush County, Kansas. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 8:59 PM CDT (01:59 UTC)
Expired
Jun 2, 2008, 9:34 PM CDT
In force
35 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Ness County, KS, Pawnee County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 9:05 PM CDTHAIL 0.882 Se Alexander, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2209 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
2297 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 030200
SVRDDC
KSC135-145-165-030245-
/O.NEW.KDDC.SV.W.0175.080603T0159Z-080603T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
859 PM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RUSH COUNTY IN CENTRAL KANSAS.
  EXTREME NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
  EXTREME EAST CENTRAL NESS COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 945 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF NEKOMA...OR
  7 MILES SOUTH OF ALEXANDER...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEKOMA...
  RUSH CENTER...
  LA CROSSE...
  TIMKEN...
  OTIS...
  RURAL RESIDENCES OF EASTERN NESS...NORTHWESTERN PAWNEE AND
  SOUTHEASTERN RUSH COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

LAT...LON 3867 9904 3832 9902 3833 9956 3844 9963
TIME...MOT...LOC 0159Z 248DEG 38KT 3840 9947

$$

KRUSE
4 follow-up statements
000 
WWUS53 KDDC 030207
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
907 PM CDT MON JUN 2 2008

KSC135-145-165-030245-
/O.CON.KDDC.SV.W.0175.000000T0000Z-080603T0245Z/
NESS KS-RUSH KS-PAWNEE KS-
907 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EXTREME NORTHWESTERN PAWNEE...SOUTHEASTERN RUSH AND EXTREME EAST
CENTRAL NESS COUNTIES...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES SOUTHEAST OF NEKOMA...MOVING EAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3867 9904 3832 9902 3833 9956 3844 9963
TIME...MOT...LOC 0207Z 248DEG 38KT 3844 9938

$$

KRUSE
000 
WWUS53 KDDC 030212
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
912 PM CDT MON JUN 2 2008

KSC135-145-030222-
/O.CAN.KDDC.SV.W.0175.000000T0000Z-080603T0245Z/
NESS KS-PAWNEE KS-
912 PM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN PAWNEE
AND EXTREME EAST CENTRAL NESS COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3839 9940 3849 9948 3851 9945 3855 9935
      3856 9934 3867 9904 3839 9903
TIME...MOT...LOC 0212Z 248DEG 38KT 3846 9932

$$

KSC165-030245-
/O.CON.KDDC.SV.W.0175.000000T0000Z-080603T0245Z/
RUSH KS-
912 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR RUSH COUNTY...

AT 909 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF RUSH CENTER...MOVING
EAST AT 44 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3839 9940 3849 9948 3851 9945 3855 9935
      3856 9934 3867 9904 3839 9903
TIME...MOT...LOC 0212Z 248DEG 38KT 3846 9932

$$
000 
WWUS53 KDDC 030226
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
927 PM CDT MON JUN 2 2008

KSC165-030245-
/O.CON.KDDC.SV.W.0175.000000T0000Z-080603T0245Z/
RUSH KS-
927 PM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN RUSH COUNTY...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EAST CENTRAL RUSH COUNTY...OR 5 MILES NORTHWEST OF
OTIS...MOVING NORTHEAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3862 9919 3862 9917 3863 9916 3867 9904
      3855 9904 3853 9916
TIME...MOT...LOC 0227Z 245DEG 40KT 3861 9906

$$
000 
WWUS53 KDDC 030234
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
933 PM CDT MON JUN 2 2008

KSC165-030243-
/O.CAN.KDDC.SV.W.0175.000000T0000Z-080603T0245Z/
RUSH KS-
933 PM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSH COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3862 9919 3862 9917 3863 9916 3867 9904
      3855 9904 3853 9916
TIME...MOT...LOC 0233Z 245DEG 40KT 3864 9898

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:52 PM CDT, 6 hours 7 minutes earlier.

Area forecast discussion, Jun 2, 2:52 PM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
252 PM CDT MON JUN 2 2008

.DISCUSSION...

DAYS 1-2...

CONVECTION CHANCES TONIGHT AND TOMORROW AND TEMPERATURES WILL BE
THE MAIN FORECAST CONCERNS THROUGH THE PERIOD.

12Z UPPER AIR OBS HAVE RIDGING OVER THE SOUTHERN PLAINS. MID LEVEL
TEMPS ARE VERY WARM ACROSS THE PLAINS, WITH 16 C AT 700MB AND -6 C
AT 500MB. SFC LOW PRESSURE HAS BEEN DEVELOPING IN THE EHA AREA
FOR MUCH OF THE DAY, WITH A DECENT BOUNDARY SAGGING SOUTH TO NEAR
A GCK- DDC-PTT LINE. MOISTURE HAS BEEN POOLING NEAR AND BEHIND
THIS BOUNDARY, WITH 15 C 850MB DEWPOINTS THIS MORNING AND 65 TO 70
F DEWPOINTS AT THE SFC. TEMPERATURES HAVE BEEN HELD DOWN IN THE
80S IN THE NORTH AND EAST, WHILE OUR SOUTHWESTERN COUNTIES HAVE
SOARED OVER THE CENTURY MARK. LATEST SHORT FUSE COMPOSITE HAS OVER
2400 J/KG OF POTENTIAL CAPE OVER OUR NORTHEAST, BUT ALSO SHOW WE
ARE PRETTY FAR FROM THAT BEING REALIZED, WITH OUR LOW LEVEL LAPSE
RATES STILL PRETTY CAPPED. MODELS HAVE A WEAK SHORTWAVE RIPPLE IN
THE FLOW COMING OUT TONIGHT, AND THE SFC LOW SHOULD MOVE EASTWARD
INTO CENTRAL KS. HOWEVER, WITH 700MB TEMPS STILL WELL INTO THE MID
TEENS C, THINK THAT IT WILL KEEP CONVECTION FROM FORMING. THE ONLY
EXCEPTION TO THIS WOULD BE IN OUR FAR NORTHEAST. STORMS FORMING IN
FAR NORTHERN KS/NEB WHERE THE 700MB TEMPS ARE LOWER COULD POSSIBLY
CLIP ELLIS COUNTY, SO INCLUDED SOME LOW POPS TONIGHT UP THERE.
MOISTURE WRAPPING AROUND THE BACKSIDE OF THE SFC LOW WILL BRING
SOME STRATUS AND EVEN SOME PATCHY FOG INTO OUR FAR NORTHWESTERN
CWA. LOWS TONIGHT WILL NOT FALL OFF TOO MUCH WITH FAIRLY HIGH
DEWPOINTS IN ALL BUT THE FAR SOUTHWEST, SO KEPT TEMPS MAINLY IN
THE 60S.

FLOW WILL BECOME NEAR ZONAL TOMORROW, WITH A MORE SIGNIFICANT
SHORTWAVE TROUGH MOVING OUT LATER IN THE DAY. SFC LOW WILL
REDEVELOP NEAR EHA, WITH UPSLOPE FLOW AND PLENTY OF MOISTURE
ACROSS MOST OF THE CWA. 700MB TEMPS SHOULD BE COMING BACK DOWN
INTO THE LOWER TEENS C BY TUESDAY AFTERNOON. MODEL SOUNDINGS HAVE
1500-2000 J/KG CAPE ALL THE WAY OUT TO THE CO BORDER. THINK THAT
STORMS COULD FIRE OVER THE HIGH TERRAIN IN OUR WEST, THEN MOVE
EASTWARD AS THE EVENING PROGRESSES, SO TRIED TO REFLECT THAT IN
THE GRIDS. STILL SOME UNCERTAINTY IN EXACT COVERAGE AND WHERE
STORMS INITIATE, SO KEPT POP VALUES STILL FAIRLY LOW. WITH PLENTY
OF MOISTURE AND 850MB TEMPS IN THE 20S, HIGHS SHOULD BE MAINLY IN
THE 80S TO LOW 90S ON TUESDAY. THE SHORTWAVE WILL MOVE EASTWARD
TUESDAY NIGHT, WITH THE SFC LOW AND UPSLOPE FLOW CONTINUING. LOWS
WILL BE IN THE 60S TO LOW 70S.

SOUTHWESTERLY FLOW ALOFT WILL SET UP BY WEDNESDAY, WITH THE NEXT
UPPER TROUGH DIGGING INTO NV/UT. THE SFC LOW WILL CONTINUE TO
DEEPEN OVER SOUTHWESTERN KS, WITH THE FRONT PUSHING BACK NORTH
INTO NORTHERN KS. GFS AND NAM ARE IN PRETTY GOOD AGREEMENT ON
SETTING UP GOOD SOUTHWESTERLY FLOW AT LOW LEVELS. MOST OF OUR
MOISTURE WILL BE PUSHED BACK TO THE NORTH AND EAST. 850MB TEMPS
GET BACK INTO THE UPPER 20S TO LOW 30S C, AND WITH PLENTY OF
SUNSHINE, BUMPED HIGHS UP INTO THE 90S AND EVEN SOME LOW 100S IN
THE SOUTH. WITH MOST OF THE MOISTURE TO OUR NORTH AND EAST,
INCLUDED ONLY VERY LOW POPS IN THOSE AREAS FOR WEDNESDAY AFTERNOON
IN CASE SOMETHING ISOLATED GOES UP JUST BEFORE IT EXITS OUR AREA.

DAYS 3-7...

OVERALL...NOT ANY SIGNIFICANT CHANGES TO THE EXISTING DAY 3-7
FORECAST.  DID INCREASE QPF A TAD ON THURSDAY AND THURSDAY
NIGHT...UP TO THE 0.05-0.10 RANGE.  LOCALIZED HIGHER AMOUNTS ARE
PROBABLE BUT ARE HARD TO PINPOINT.  BOTH THE GFS AND ECMWF HIRES
BRING A FRONT NORTH THROUGH OUR CWA WEDNESDAY NIGHT...THEN BACK AS A
COLD FRONT ON THURSDAY.  EXPECT THURSDAY TO BE A BUSY DAY WITH
SEVERE CONVECTION...ESPECIALLY IN OUR NORTH AND EAST COUNTIES.

THE UPPER PATTERN PER BOTH THE EC AND GFS WILL START THURSDAY WITH A
LARGE TROUGH CROSSING THE PLAINS.  MOST UPPER DYNAMICS APPEAR TO BE
NORTH OF OUR CWA....WITH A LARGE SCALE TROUGH DRAGGING THROUGH
WESTERN KANSAS.  FRIDAY AND SATURDAY WILL RETURN THE UPPER FLOW TO A
SHORT LIVED ZONAL PATTERN..WITH A SOUTHWEST FLOW ALOFT RESULTING BY
SUNDAY.  THE UPPER SYSTEM RETURNING THE WESTERLY FLOW TO
SOUTHWESTERLY LATE THIS WEEKEND WILL CUT OFF AN UPPER LOW OVER
WESTERN CALIFORNIA AND PROBABLY EJECT SMALLER WAVES TO THE NORTHEAST
AS IT CUTS OFF.  WILL HAVE TO WAIT TO SEE...BUT ANY SHORT WAVE
TROUGH WHICH EJECTS FROM A WESTERN TROUGH THIS TIME OF YEAR HAS THE
POTENTIAL TO CROSS WESTERN KANSAS AND TRIGGER THUNDERSTORMS...SOME
POSSIBLY SEVERE THIS TIME OF YEAR.  OF COURSE...WILL NOT MENTION
PSBL SVR WORDING IN THE EXTENDED AS THAT IS TOO FAR OUT IN TIME TO
DETERMINE THE STRENGTH...AND SPATIAL (WHERE) FORECASTING IS NOT
DETERMINISTIC BEYOND ABOUT 4 DAYS OUT.

TEMPERATURES SHOULD COOL THURSDAY AND FRIDAY AS CLOUDS INCREASE AND
A COLD FRONT PASSES TO  THE SOUTH.  A STRONG WARMING TREND WILL SET
IN STARTING SATURDAY WITH HIGHS IN THE 92 TO 97 DEGREE RANGE...
WARMING TO THE 93-99F RANGE SUNDAY...AND PERHAPS EVEN WARMER FOR THE
START OF NEXT WEEK.  MINIMUM TEMPERATURES COULD BE MORE VARIABLE
THAN IN THE CURRENT GRIDS...BUT STAYED FAIRLY CLOSE TO THE EXISTING
GRIDS.  THE SOUTHEAST ZONES SHOULD STAY THE WARMEST DURING
OVERNIGHTS AND THE WEST COOLER.  THE MINS SHOULD FOLLOW THE SAME
DIURNAL TRENDS AS THE MAXES.

.AVIATION...

CIGS HAVE SCATTERED OUT ALL BUT THE HYS SITE...WHERE BKN050 CIGS
SHOULD ONLY LINGER THROUGH 20Z OR SO BEFORE SCATTERING OUT ALSO.
VFR CONDITIONS WILL PREVAIL THROUGH 10Z AT DDC...GCK AND HYS...WHEN
A WIND SHIFT TO THE NORTH WILL BRING IN SOME MVFR CIGS TO ALL TAF
SITES IN THE 030-050 FT RANGE BY 12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  90  66  99 /   0  10  20   0
GCK  65  88  65  99 /   0  10  20   0
EHA  59  92  62  99 /   0  20  20   0
LBL  66  93  65 100 /   0  20  20   0
HYS  67  86  65  94 /  20   0  30  10
P28  70  94  71  98 /   0  10  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ084>086.

&&

FN26/12/12
Hazardous weather outlook, Jun 2, 5:19 AM CDT, 15 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
519 AM CDT MON JUN 2 2008

KSZ030-031-043>046-061>066-074>081-087>090-031030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MEADE-CLARK-COMANCHE-BARBER-
519 AM CDT MON JUN 2 2008 /419 AM MDT MON JUN 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AND TUESDAY
NIGHT. A FEW OF THESE STORMS MAY BE SEVERE WITH THE PRIMARY HAZARD
BEING LARGE HAIL.

ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ON
THURSDAY ALONG AND EAST OF A LINE FROM HAYS TO DODGE CITY TO
ENGLEWOOD. THE MAIN HAZARD FROM THESE STORMS WILL BE LARGE HAIL
AND STRONG WINDS BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ084>086-031030-
MORTON-STEVENS-SEWARD-
519 AM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT.

GUSTY SOUTH WINDS WILL INCREASE INTO THE 20 TO 30 MPH RANGE DURING
THE AFTERNOON HOURS. THIS COMBINED WITH LOW RELATIVE HUMIDITIES
WILL RESULT FAVORABLE CONDITIONS OF WILDFIRES. ALL OUTDOOR BURNING
IS EXTREMELY DISCOURAGED TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AND TUESDAY
NIGHT. A FEW OF THESE STORMS MAY BE SEVERE WITH THE PRIMARY HAZARD
BEING LARGE HAIL.

ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE ON
THURSDAY ALONG AND EAST OF A LINE FROM HAYS TO DODGE CITY TO
ENGLEWOOD. THE MAIN HAZARD FROM THESE STORMS WILL BE LARGE HAIL
AND STRONG WINDS BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:18 PM CDTFire Weather WatchDDCGrant, Haskell, Morton, Seward, Stanton, Stevens12 hr
Jun 3, 5:41 PM CDTSevere Thunderstorm WarningDDCStevens22 min
Jun 3, 6:25 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade50 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.